# SDR USAA2011022190849

- Difficulty date: February 17, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 68,161 hours, 30,700 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - S5 CHECK - ALL 5 RUDDER HINGE FITTINGS FROM RIB 4 TO RIB 13 ARE WORN AND HAVE PLAY.  REPLACED ALL 5 RUDDER HINGE FITTINGS FROM RIB 4 TO RIB 13 IAW AMM 55-16-41.
